Free delivery nationwide for orders above ₱800

NONRXDRUG-DRP-9047-100-1pc

DELCON FORTE Phenylephrine Hydrochloride / Chlorphenamine Maleate / Paracetamol 10mg / 2mg / 500mg Tablet 1's

Selling for 500
In stock
+
Add to wish list
Discreet Packaging
FDA-registered Products
FDA-licensed Pharmacies

All variations

  Dosage Packaging Availability Price  
Image of DELCON FORTE PHENYLEPHRINE HYDROCHLORIDE / CHLORPHENAMINE MALEATE / PARACETAMOL 10MG / 2MG / 500MG TABLET 1'S 10 mg / 2 mg / 500 mg Tablet 1's
In stock
500
+
Description

Indications

Common cold; Allergic rhinitis; Flu; Nasal decongestant
 

Administration

Administer with or without food.
 

Contraindications

Hypersensitivity to any component of the formulation. Refer to manufacturer labeling for further details.
 

Pregnancy Interactions

Contraindicated
 

MedsGo Class

Nasal decongestant / Antihistamine / Analgesic-Antipyretic

Features

Dosage
10 mg / 2 mg / 500 mg
Ingredients
  • Chlorphenamine Maleate
  • Paracetamol
  • Phenylephrine
Packaging
Tablet 1's
Generic Name
Phenylephrine Hydrochloride / Chlorphenamine Maleate / Paracetamol
Registration Number
DRP-9047
Classification
Over-The-Counter (OTC)
GTIN
4806524148008
Find similar

Product Questions

Questions